# SDR C2XA98IA412

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5108WW
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - FLT 4207 - PILOT REPORTED SMOKE IN THE CABIN.  THE CREW DIVERTED INTO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TWO BULBS AT THE AFT CABIN AREA THAT WERE BURNED ON THE ENDS.  THE AIRCRAFT WAS RELEASED UNDER MEL NR 33-20-00.  THE MEL WAS CLEARED AT IAH, FLT 4207 WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED BULBS.  NO FURTHER INCIDENTS HAVE BEEN REPORTED.  (X)
